Advertisement

Letters in Mathematical Physics

, Volume 29, Issue 1, pp 75–82 | Cite as

The GL q (2) gauge theory

  • R. J. Finkelstein
Article

Abstract

We present some partial results on theq-deformation of the GL(2) Yang-Mills theory. In particular, the irreducible representations needed to describe the complete set of physical states are obtained by a simple procedure.

Mathematics Subject Classifications (1991)

81T13 83E99 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Lustig, G.,Adv. Math. 70, 237 (1988).Google Scholar
  2. 2.
    Rosso, M.,Comm. Math. Phys. 117, 581 (1988).Google Scholar
  3. 3.
    Woronowicz, S. L.,Comm. Math. Phys. 122, 125 (1989).Google Scholar
  4. 4.
    Finkelstein, R., Preprint UCLA/93/TEP/6 (1993).Google Scholar

Copyright information

© Kluwer Academic Publishers 1993

Authors and Affiliations

  • R. J. Finkelstein
    • 1
  1. 1.Department of PhysicsUniversity of CaliforniaLos AngelesUSA

Personalised recommendations